# SDR ASAA12511660

- Difficulty date: June 4, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 14,790 hours, 4,708 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CAT III AUTOLAND, RECEIVED "APPROACH WARNING" AT 30' ABOVE GROUND AS ACFT DRIFTED RT OF CENTERLINE.  PERFORMED FIM 22-11, TASK 801 FAULT REVIEW NO FAULTS AND LAND VERIFY BITE GP NR 49 ALL TESTS PASSED.  REF MM 22-00-01. OPS NORMAL.
